Riemann solvers for phase transition in a compressible sharp-interface method
Author
Abstract
Suggested Citation
DOI: 10.1016/j.amc.2022.127624
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Caputa, J.P. & Struchtrup, Henning, 2011. "Interface model for non-equilibrium evaporation," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 390(1), pages 31-42.
- Johannessen, Eivind & Bedeaux, Dick, 2006. "Integral relations for the heat and mass transfer resistivities of the liquid–vapor interface," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 370(2), pages 258-274.
- Kuila, Sahadeb & Raja Sekhar, T. & Zeidan, D., 2015. "A Robust and accurate Riemann solver for a compressible two-phase flow model," Applied Mathematics and Computation, Elsevier, vol. 265(C), pages 681-695.
- Bedeaux, D. & Kjelstrup, S., 1999. "Transfer coefficients for evaporation," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 270(3), pages 413-426.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Minhajul, & Zeidan, D. & Raja Sekhar, T., 2018. "On the wave interactions in the drift-flux equations of two-phase flows," Applied Mathematics and Computation, Elsevier, vol. 327(C), pages 117-131.
- Minhajul, & Mondal, Rakib, 2023. "Wave interaction in isothermal drift-flux model of two-phase flows," Chaos, Solitons & Fractals, Elsevier, vol. 175(P1).
- Ge, Jialin & Bedeaux, D. & Simon, J.M. & Kjelstrup, S., 2007. "Integral relations, a simplified method to find interfacial resistivities for heat and mass transfer," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 385(2), pages 421-432.
- Sueet Millon Sahoo & T. Raja Sekhar & G. P. Raja Sekhar, 2020. "Exact Solutions of Generalized Riemann Problem for Nonhomogeneous Shallow Water Equations," Indian Journal of Pure and Applied Mathematics, Springer, vol. 51(3), pages 1225-1237, September.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:apmaco:v:440:y:2023:i:c:s009630032200697x. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: https://www.journals.elsevier.com/applied-mathematics-and-computation .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.